# SDR CALA2019042200630

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 67,471 hours, 23,857 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: TC29603
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R-ENG EGT OVERTEMP DURIN G CLIMB THRU 15000 FT.  ARC TURNED AMBE R. MAX EG T SEEN WAS 918C. ENG 2 BITE TEST, MSG NMBR: 77-20872  THE TOP LEFT EGT SIGNAL 77-21-00-810-804-F00 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE - FAULT ISOLATION (T495S4)IS OUT OF RANGE. REF FIM TASK TASK FIM 71-06-00-810-804 STEP E 2 A. ALSO FOUND MAINTENANCE MSG 77-20862 DURING EEC BITE TEST . REF REF MM 77-21-01-200-801-F00, FOUND CJ10 HARNESS FAIL INSULATION TEST AND S4 PROBE INSULATION SHORTED TO GROUND. RESISTANCE TEST GOOD, REMOVED AND REPLACED CJ10 HARNESS AND S4 PROBE REF MM 73-2 1-06 AND MM 77-21-01, NEED TO PERFORM FADEC SYSTEM TEST REF MM 7 3-21-00 ADD EMP:344019 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1143802  SN OFF 7634 PROBE, THERMOCO  OFF 29-7721-9-9001 7634 ON 29-7721-9-9001 0909 INSPECTION NOT REQUIRED ACP, FADEC EEC TEST AND TEST 12 ACTUATORS TEST AND ACPD IDLE RUN #1 AND #2 ENGINES. OPS CKS GOOD, NO FAULTS NOTED.
